Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 12

1.

Dermatologic Training and Practice in Canada: A Historical Overview.

Mydlarski PR, Parsons LM, Pierscianowski TA, Humphrey S, Kirchhof MG, Powell J, Rosen CF, Huck E, Conway J, Kouri A.

J Cutan Med Surg. 2019 May/Jun;23(3):307-318. doi: 10.1177/1203475419840630. Epub 2019 Apr 18.

PMID:
30999785
2.

A 2017 update: Challenging the cosmetic procedural delay following oral isotretinoin therapy.

McDonald KA, Shelley AJ, Pierscianowski T, Alavi A.

J Cosmet Laser Ther. 2019;21(1):58-60. doi: 10.1080/14764172.2018.1444775. Epub 2018 Feb 28. Review.

PMID:
29488816
3.

A Case of Amoxicillin-Induced Acute Generalized Exanthematous Pustulosis Presenting as Septic Shock.

McDonald KA, Pierscianowski TA.

J Cutan Med Surg. 2017 Jul/Aug;21(4):351-355. doi: 10.1177/1203475417701421. Epub 2017 Mar 30.

PMID:
28358593
4.

Allergic contact dermatitis caused by diclofenac cream.

Lynde CB, Pierscianowski TA, Pratt MD.

CMAJ. 2009 Dec 8;181(12):925-6. doi: 10.1503/cmaj.081784. Epub 2009 Oct 26. No abstract available.

5.

Nurse clinic versus home delivery of evidence-based community leg ulcer care: a randomized health services trial.

Harrison MB, Graham ID, Lorimer K, Vandenkerkhof E, Buchanan M, Wells PS, Brandys T, Pierscianowski T.

BMC Health Serv Res. 2008 Nov 26;8:243. doi: 10.1186/1472-6963-8-243.

6.

Piperacillin-tazobactam-induced drug hypersensitivity syndrome.

Fahim S, Jain V, Victor G, Pierscianowski T.

Cutis. 2006 Jun;77(6):353-7. Review.

PMID:
16838767
7.

Multiple cutaneous and uterine leiomyomas associated with gastric GIST.

Lamba M, Verma S, Prokopetz R, Pierscianowski TA, Jabi M, Moyana T.

J Cutan Med Surg. 2005 Dec;9(6):332-5.

PMID:
16699905
8.

Leg-ulcer care in the community, before and after implementation of an evidence-based service.

Harrison MB, Graham ID, Lorimer K, Friedberg E, Pierscianowski T, Brandys T.

CMAJ. 2005 May 24;172(11):1447-52.

9.

Contact sensitivity in patients with leg ulcerations: a North American study.

Saap L, Fahim S, Arsenault E, Pratt M, Pierscianowski T, Falanga V, Pedvis-Leftick A.

Arch Dermatol. 2004 Oct;140(10):1241-6.

PMID:
15492187
10.

Inappropriate antihypertensive therapy in the elderly.

Jackson G, Pierscianowski TA, Mahon WE, Condon JR.

Lancet. 1977 Feb 12;1(8007):367. No abstract available.

PMID:
64890
11.

Inappropriate antihypertensive therapy in the elderly.

Jackson G, Pierscianowski TA, Mahon W, Condon J.

Lancet. 1976 Dec 18;2(7999):1317-8.

PMID:
63799
12.

Dextropropoxyphene poisoning.

Gray TJ, Brear GS, Schofield P, Pierscianowski TA, Jackson G.

Br Med J. 1976 Sep 4;2(6035):584. No abstract available.

Supplemental Content

Loading ...
Support Center